# SDR MASA200601481

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 10,875 hours, 10,123 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7303 IAD - FLIGHT SPOILER FAULT STATUS MESSAGE.  MX WAS ABLE TO RESET SYSTEM.  NO MESSAGES AT THIS TIME.
